MathSciNet Relay Station
MathSciNet bibliographic data
MR746238 (85f:58065) 58F10 (26A18 39A10)
Smítal, J.; Smítalová, K. Erratum: "Structural stability of nonchaotic difference equations'' [J. Math. Anal. Appl. 90 (1982), no. 1, 1–11; MR0680860 (84d:58046)]. J. Math. Anal. Appl. 101 (1984), no. 1, 324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement